Jump to content
Important Survey - Please Participate ×

SOME HELP BUDDIES


[Be...]

Recommended Posts

Good morning buddies.Hope you are still pushing on.I was lately doing so bad and stupidly took one pill of clonazepam.Does it mean I taper off again or just continue with the withdrawal.Any help will be appreciated.Thank you.
Link to comment
Share on other sites

Good morning buddies.Hope you are still pushing on.I was lately doing so bad and stupidly took one pill of clonazepam.Does it mean I taper off again or just continue with the withdrawal.Any help will be appreciated.Thank you.

How much was the dose you took?

I will suggest reducing it by quarters (pill cut in 4) in 2 week intervals and then cut completely but this is just my suggestion

Link to comment
Share on other sites

Thanks Blossom.Do you think it is really that a setback.I took 2mg rivotril because of a bad wave brought by an AD called amitriptyline.I have made 2 months off.
Link to comment
Share on other sites

Thanks Blossom.Do you think it is really that a setback.I took 2mg rivotril because of a bad wave brought by an AD called amitriptyline.I have made 2 months off.

Are you still taking the amitriptyline?

Link to comment
Share on other sites

Stopped it wall awful.Heart palpitations and cold and hot sensations and it made me so restless.
Link to comment
Share on other sites

Stopped it wall awful.Heart palpitations and cold and hot sensations and it made me so restless.

Can you be more specific please?

So you stopped the antidepressant that you were taking cold turkey?

And then took a clonazepam to ease it out? But you already had finished your clonazepam?

 

Link to comment
Share on other sites

Blossom only tried the AD for a few days and it was making me feel awful.I just stopped it because I haven't used it for more than a week and was not on it during the taper and jump.I was trying it because of the depression that had come.But it made me go back to acute.It was giving what if thoughts.
Link to comment
Share on other sites

Blossom only tried the AD for a few days and it was making me feel awful.I just stopped it because I haven't used it for more than a week and was not on it during the taper and jump.I was trying it because of the depression that had come.But it made me go back to acute.It was giving what if thoughts.

oh ok now I understand.  I don't think the method that I told you will give you any problems or you can even make the cuts in 4 days so your body doesn't get used to the drug. I honestly don't think one dose will give you problems but it's up to you.

hope I could help

Link to comment
Share on other sites

Many members have taken a one off dose and its no big deal, just don't take anymore.  If it were me, I'd get rid of the pills in your house so you won't be tempted to take anymore. 

 

I'm glad you recognized the amitriptyline was causing you to feel bad, your poor brain doesn't need anymore drugs right now.  It knows how to heal itself, we just have to get out of the way and let it happen.  Difficult I know because we're so desperate, but patience and time will pay off.  :)

Link to comment
Share on other sites

×
×
  • Create New...